# SDR USAA050201

- Difficulty date: February 4, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 50,538 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED .5 INCH, STATION 344 STRINGER 11R.  REPLACED TIE CLIP IAW SRM.  REPLACED TIE CLIP IAW SRM 51-10-02.  (M)
